# SDR K5SR2012050123536

- Difficulty date: May 1, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N330VP
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600330
- Aircraft time: 7,331 hours, 5,250 cycles
- System (JASC): 3252 · Shimmy Damper
- Part: Shimmy Dampener
- Part number: 554300111
- Part serial: 684
- Condition: Leaking
- Location: Mlg
- Part time: 1,329 hours, 1,069 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AFT WAS LANDING WHEN A VIOLENT SHIMMY AND VIBRATION OCCURRED BETWEEN 40 TO 50 KTS, EMANATING FROM THE NOSE LANDING GEAR.  THE AIRCRAFT WAS BROUGHT INTO MAINTENANCE.  FOUND SHIMMY DAMPER LEAKING FLUID.  NOSE LANDING GEAR SHIMMY DAMPENER, PN 5543001-11, S/N 684, REMOVED.  INSTALLED O/H SHIMMY DAMPENER PN 5543001-12, SN 1123-12X IAW AMM CHAPTER 32-21-02.  O/H  WO 2-85961 DATED 04/18/12.  SEE 8130-3 DATED 04/18/12. OPS CHECKED SATISFACTORY.
